# SDR DL73S971931

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327DL
- Make and model: Boeing 737232
- Aircraft serial: 23099
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6546803504
- Condition: Fatigue
- Location: Bs  520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STATION 520 FLOORBEAM WAS FOUND CRACKED AT THE FOLLOWING LOCATIONS: RBL 45, RBL 25, LBL 25 AND LBL 45.  THE CRACKS ARE TYPICAL OF THOSE FOUND IN BACO S/B 737-53-1120 REV 1.  THE FLOOR BEAM IS FABRICATED FROM 7075-T6511 EXTRUSION TO BAC 1518-338.  NOTE: THIS A/C IS A GRP 3 A/C PER S/B 737-53-1120 REV 1.  AT THREE LOCATIONS (LBL 45, LBL 25, RBL 25) THE REQUIREMENTS OF THE S/B COULD NOT BE MET IN RESPECT TO DISTANCE OF THE STOP DRILL TO THE EXISTING FASTENER HOLES.  AT THOSE LOCATIONS, THE DAMAGE WILL BE TRIMMED OUT AND A DOUBLER INSTALLED.
